Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Facial pain syndrome, lymphotic colitis, diarrhea, inflamed colon, selling of belly, fever. Positive for RF. Suggest?

I have my facial pain syndrome and lymphotic colitis and have flares of colitis far too often which are only manageable with steroid treatment.

Recently I had a flare and started entocort which controlled the diarheaa but my colon was so inflamed that my belly had swollen immensely with pain. I went to the ER to additionally start on prednisone in which I take a high dose now.

I started having a fever and flushing in my face as well as extremely hot. It felt like I would burst into flames.

I have tested positive for the RF factor and have pain in all of my joints. This is a highly unusual flare. I have chronic severe occipital neuralgia and myofasial pain syndrome, but there is something else going on. My GP thinks I still just have myofasial pain syndrome, but my latest symptoms and research I have read do not indicate these symptoms are common with flareups. I'm going for a checkup with a fresh eye, and trying to get referred to a rhuemetologist.

My lymph nodes are also swollen without tenderness.

I feel there is a different issue now.

Any advise?

Thank you
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, You have facial pain, lymphotic colitis, flares, manageable with steroid, after having steroid colon inflamed and belly swollen, with pain, with high dose of prednisolone had fever and flares, pain in all the joints.
It could be a viral fever of the chickan gunya, or dengue. I advise you to consult a physician for diagnosis and treatment. High dose of paracetamol may be prefered. Thank you.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor